# SDR P2EA00193

- Difficulty date: May 8, 2000
- Submitted: August 16, 2000
- Operation: Air carrier
- Aircraft: N209US
- Make and model: Boeing 737222
- Aircraft serial: 19548
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING C-CHECK, FOUND THE NR 1 ENGINE NOSE COWL UPPER SECTION SKIN WITH WEAR LENGTH 10 INCH, WIDTH .25 INCH, DEPTH .025 INCH.  REPAIRED THE NR 1 ENGINE NOSE COWL UPPER SECTION SKIN IAW COOPESA EO NR COO-3-54-317-00 DATED MAY 12, 2000.  (M)
